# SDR 2010FA0000331

- Difficulty date: July 12, 2008
- Submitted: April 9, 2010
- Operation: General aviation
- Filed by: Korean Airlines, repair station KALY462F
- Aircraft: N704SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24195
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) CORROSION AT SEAT TRACK BS 1500, RBL 98.58.  MAJOR REPAIR ACCOMPLISHED BY BLEND OUT OF CORROSION AND FABRICATE AND INSTALL A REPAIR STRAP.
